Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 1, NWS Shreveport, LA

January 9, 20164 counties in Texas

NWS Shreveport, LA issued this river flood warning at Jan 9, 2016, 7:33 AM CST for 4 counties in Texas. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Jan 9, 2016, 7:33 AM CST (13:33 UTC)
Expired
Jan 16, 2016, 9:00 AM CST
In force
7 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Nacogdoches County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 105 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Attoyac Bayou near Chireno (ATBT2). The gauge peaked at 16.20 ft at Jan 10, 2016, 9:00 PM CST.

actionminormoderate10152001/0901/1001/1101/1201/1301/1401/1501/1601/17
Action stage
13.5 ft
Minor stage
14 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08038000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

872 
WGUS44 KSHV 091333
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
733 AM CST SAT JAN 9 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-101333-
/O.NEW.KSHV.FL.W.0001.160109T1333Z-160115T0000Z/
/ATBT2.1.ER.160109T0900Z.160110T0600Z.160114T0600Z.NO/
733 AM CST SAT JAN 9 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Attoyac Bayou Near Chireno.
* until Thursday evening...or until the warning is cancelled.
* AT  6:30 AM Saturday The stage was 14.5 feet. 
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue rising to near 15.2 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  early Thursday morning.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
10 follow-up statements
608 
WGUS84 KSHV 091518
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CST SAT JAN 9 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-101518-
/O.EXT.KSHV.FL.W.0001.000000T0000Z-160114T1800Z/
/ATBT2.1.ER.160109T0900Z.160111T1200Z.160114T0000Z.NO/
918 AM CST SAT JAN 9 2016

The flood warning continues for
  the Attoyac Bayou Near Chireno.
* until Thursday afternoon...or until the warning is cancelled.
* At  8:30 AM Saturday The stage was 14.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue rising to near 16.6 feet by 
  Monday morning. The river will fall below flood stage Wednesday 
  evening.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
249 
WGUS84 KSHV 101510
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
910 AM CST SUN JAN 10 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-111510-
/O.EXT.KSHV.FL.W.0001.000000T0000Z-160114T1030Z/
/ATBT2.1.ER.160109T0900Z.160111T1800Z.160113T1630Z.NO/
910 AM CST SUN JAN 10 2016

The flood warning continues for
  the Attoyac Bayou Near Chireno.
* until late Wednesday night...or until the warning is cancelled.
* At  8:30 AM Sunday The stage was 15.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue rising to near 16.1 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  late Wednesday morning.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
451 
WGUS84 KSHV 110219
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
819 PM CST SUN JAN 10 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-120219-
/O.EXT.KSHV.FL.W.0001.000000T0000Z-160114T0730Z/
/ATBT2.1.ER.160109T0900Z.160111T0600Z.160113T1330Z.NO/
819 PM CST SUN JAN 10 2016

The flood warning continues for
  the Attoyac Bayou Near Chireno.
* until late Wednesday night...or until the warning is cancelled.
* At  7:30 PM Sunday The stage was 16.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue rising to near 16.3 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  Wednesday morning.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

10
585 
WGUS84 KSHV 111540
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
940 AM CST MON JAN 11 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-121540-
/O.EXT.KSHV.FL.W.0001.000000T0000Z-160113T1400Z/
/ATBT2.1.ER.160109T0900Z.160111T0345Z.160112T2000Z.NO/
940 AM CST MON JAN 11 2016

The flood warning continues for
  the Attoyac Bayou Near Chireno.
* until Wednesday morning...or until the warning is cancelled.
* At  8:30 AM Monday The stage was 15.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...at 14.0 feet...Expect lowland flooding for the next several
  days of the heavily wooded floodplain. Ranchers that have cattle 
  and equipment near the river should move them to higher ground.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
690 
WGUS84 KSHV 121525
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
925 AM CST TUE JAN 12 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-131525-
/O.EXT.KSHV.FL.W.0001.000000T0000Z-160115T1800Z/
/ATBT2.1.ER.160109T0900Z.160111T0345Z.160115T0000Z.NO/
925 AM CST TUE JAN 12 2016

...The flood warning extended until Friday afternoon...The flood 
warning continues for
  the Attoyac Bayou Near Chireno, Texas.
* until Friday afternoon...or until the warning is cancelled.
* At 830 AM Tuesday the stage was 15.4 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 14 feet. 
* Forecast...Expect little change through Wednesday morning.
* Impact...at 14.0 feet...Expect lowland flooding for the next several
  days of the heavily wooded floodplain. Ranchers that have cattle 
  and equipment near the river should move them to higher ground.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

VIII.
796 
WGUS84 KSHV 130133
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
733 PM CST TUE JAN 12 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-140133-
/O.EXT.KSHV.FL.W.0001.000000T0000Z-160115T0712Z/
/ATBT2.1.ER.160109T0900Z.160111T0345Z.160114T1312Z.NO/
733 PM CST TUE JAN 12 2016

The flood warning continues for
  the Attoyac Bayou Near Chireno.
* until late Thursday night...or until the warning is cancelled.
* At  6:30 PM Tuesday The stage was 15.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Thursday morning.
* Impact...at 14.0 feet...Expect lowland flooding for the next several
  days of the heavily wooded floodplain. Ranchers that have cattle 
  and equipment near the river should move them to higher ground.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
312 
WGUS84 KSHV 131622
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1022 AM CST WED JAN 13 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-141622-
/O.EXT.KSHV.FL.W.0001.000000T0000Z-160116T1500Z/
/ATBT2.1.ER.160109T0900Z.160111T0345Z.160115T2100Z.NO/
1022 AM CST WED JAN 13 2016

...The flood warning extended until Saturday morning...The flood 
warning continues for
  the Attoyac Bayou Near Chireno, Texas.
* until Saturday morning...or until the warning is cancelled.
* At 930 AM Wednesday the stage was 15.2 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 14 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Friday afternoon.
* Impact...at 14.0 feet...Expect lowland flooding for the next several
  days of the heavily wooded floodplain. Ranchers that have cattle 
  and equipment near the river should move them to higher ground.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

VIII.
913 
WGUS84 KSHV 141607
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1007 AM CST THU JAN 14 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-151607-
/O.CON.KSHV.FL.W.0001.000000T0000Z-160116T1500Z/
/ATBT2.1.ER.160109T0900Z.160111T0345Z.160115T2100Z.NO/
1007 AM CST THU JAN 14 2016

The flood warning continues for
  the Attoyac Bayou Near Chireno, Texas.
* until Saturday morning...or until the warning is cancelled.
* At 930 AM Thursday the stage was 14.8 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 14 feet. 
* Forecast...The bayou will continue to fall to below flood stage by 
  Friday afternoon.
* Impact...at 14.0 feet...Expect lowland flooding for the next several
  days of the heavily wooded floodplain. Ranchers that have cattle 
  and equipment near the river should move them to higher ground.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

VIII.
677 
WGUS84 KSHV 151416
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 AM CST FRI JAN 15 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-161416-
/O.CON.KSHV.FL.W.0001.000000T0000Z-160116T1500Z/
/ATBT2.1.ER.160109T0900Z.160111T0345Z.160115T2100Z.NO/
816 AM CST FRI JAN 15 2016

The flood warning continues for
  the Attoyac Bayou Near Chireno.
* until Saturday morning...or until the warning is cancelled.
* At  7:30 AM Friday The stage was 14.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...at 14.0 feet...Expect lowland flooding for the next several
  days of the heavily wooded floodplain. Ranchers that have cattle 
  and equipment near the river should move them to higher ground.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
218 
WGUS84 KSHV 161501
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
901 AM CST SAT JAN 16 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-161531-
/O.EXP.KSHV.FL.W.0001.000000T0000Z-160116T1500Z/
/ATBT2.1.ER.160109T0900Z.160111T0345Z.000000T0000Z.NO/
901 AM CST SAT JAN 16 2016

The flood warning has expired for
  the Attoyac Bayou Near Chireno.
* At  8:30 AM Saturday The stage was 13.0 feet. 
* Flood stage is 14.0 feet. 
* Impact...at 14.0 feet...Expect lowland flooding for the next several
  days of the heavily wooded floodplain. Ranchers that have cattle 
  and equipment near the river should move them to higher ground.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 9, 6:11 AM CST, 1 hour 22 minutes earlier.

Area forecast discussion, Jan 9, 6:11 AM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 AM CST SAT JAN 9 2016

.AVIATION...
FOR THE 09/12Z TAFS...A BAND OF SCATTERED CONVECTION WILL MOVE
ACROSS THE TAF SITES AHEAD OF A STRONG COLD FRONT. MOST OF THE
AREA WILL BE AFFECTED ALTHOUGH KLFK IS ALREADY BEHIND THE RAIN.
PRECIP SHOULD LIFT NORTHEAST OF THE AREA BY EARLY AFTERNOON.
LOW CIGS AND FOG HAVE RESULTED IN A MIX OF FLIGHT CONDITIONS
RANGING FROM MVFR TO LIFR. LOW CLOUDS SHOULD AFFECT ALL TAF SITES
EARLY IN THE PERIOD. AS THE COLD FRONT PASSES AND GUSTY NWLY SFC
WINDS INCREASE TO AROUND 15 KTS WITH GUSTS UP TO 25 KTS...LOW LVL
DRY AIR WILL BEGIN TO WORK INTO THE AREA WHICH SHOULD ALLOW CIGS
TO SLOWLY LIFT THROUGH THE AFTERNOON AND EVENING HRS. SKIES SHOULD
START TO CLEAR FROM WEST TO EAST AFTER MIDNIGHT LOCAL TIME.

/09/

&&

.PREV DISCUSSION... /ISSUED 227 AM CST SAT JAN 9 2016/

DISCUSSION...
SURFACE LOW/FRONTAL BOUNDARY CURRENTLY EXTENDING FROM NEAR DE
QUEEN ARKANSAS SOUTH TO LUFKIN TEXAS. WITH RECENT RAINFALL ACROSS
THE REGION...LOW-LEVEL MOISTURE HAS BEEN SUFFICIENT TO ALLOW FOR
FOG EAST OF THE FRONTAL BOUNDARY. FOG TO DISSIPATE WITH FRONTAL
PASSAGE AS NORTHWEST WINDS INCREASE ACROSS THE REGION LATER THIS
MORNING.

AN ENHANCED PRESSURE GRADIENT LATER TODAY TO ALLOW FOR WINDY
CONDITIONS ACROSS PORTIONS OF SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...NORTHWEST LOUISIANA AND EXTREME SOUTHWEST ARKANSAS LATER
TODAY. FOR THIS FORECAST PACKAGE...WENT AHEAD AND ISSUED A LAKE
WIND ADVISORY FOR THE NORTHWEST HALF OF THE CWA FROM 9 AM TO 6 PM.

UPPER-LEVEL TROUGH ACROSS CENTRAL AND EAST TEXAS LAGGING BEHIND
COLD FRONT TO POSSIBLY PRODUCE ELEVATED CONVECTION ACROSS THE
REGION TODAY. OTHERWISE...MOSTLY CLOUDY SKIES TO PREVAIL AREAWIDE.
PRECIPITATION TO PUSH EASTWARD AFTER SUNSET WITH CONDITIONS
GRADUALLY IMPROVING AND TEMPERATURES FORECAST TO FALL INTO THE
UPPER 20S TO LOWER 30S OVERNIGHT.

TEMPERATURES THROUGH MONDAY TO RANGE FROM HIGHS IN THE 40S TO LOWS
AT OR SLIGHTLY BELOW FREEZING EACH DAY. A WEAK FRONTAL BOUNDARY TO
MOVE ACROSS THE REGION MONDAY NIGHT WITH HIGH PRESSURE REBUILDING
BEHIND THE FRONT ON TUESDAY ALLOWING FOR A REINFORCEMENT OF COLD
TEMPERATURES THROUGH THURSDAY.

HIGH PRESSURE SHIFTS EAST ON THURSDAY ALLOWING FOR A GRADUAL
WARMING TREND ACROSS THE REGION. SHOWERS AND THUNDERSTORMS TO
INCREASE IN COVERAGE ON FRIDAY AS A SERIES OF UPPER-LEVEL
DISTURBANCES MOVE ACROSS THE REGION. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  53  30  44  29 /  30  10  10  10
MLU  61  35  44  27 /  50  10  10  10
DEQ  47  24  41  26 /  40  10  10  10
TXK  50  27  41  27 /  40  10  10  10
ELD  56  30  42  26 /  50  10  10  10
TYR  48  28  43  30 /  20  10  10  10
GGG  50  28  43  29 /  20  10  10  10
LFK  54  30  46  30 /  20  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS
     EVENING FOR ARZ050-051-059-060-070-071.

LA...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS
     EVENING FOR LAZ001-002.

OK...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS
     EVENING FOR OKZ077.

TX...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS
     EVENING FOR TXZ096-097-108>112-124>126-136>138-149>151.

&&

09
Hazardous weather outlook, Jan 9, 5:46 AM CST, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
546 AM CST SAT JAN 9 2016

ARZ061-072-073-LAZ003>006-010>014-017>022-TXZ152-153-165>167-
101200-
NEVADA-COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-
BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-
CALDWELL-LA SALLE-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
546 AM CST SAT JAN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

COLD HIGH PRESSURE BEHIND A STRONG COLD FRONT WILL ALLOW FOR FREEZING
OVERNIGHT LOW TEMPERATURES LATE IN THE WEEKEND THROUGH TUESDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A COLD AIRMASS WILL MAINTAIN NEAR OR SLIGHTLY BELOW FREEZING
TEMPERATURES THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

ARZ050-051-059-060-070-071-LAZ001-002-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-101200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO-
BOSSIER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-
WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
546 AM CST SAT JAN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

COLD HIGH PRESSURE BUILDING BEHIND A STRONG COLD FRONT WILL BRING
WINDY CONDITIONS TO THE REGION TODAY. A LAKE WIND ADVISORY IS IN
EFFECT AND BOATERS SHOULD EXERCISE CAUTION ON AREA LAKES.
OTHERWISE...FREEZING OVERNIGHT LOW TEMPERATURES EXPECTED
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A COLD AIRMASS WILL MAINTAIN NEAR OR SLIGHTLY BELOW FREEZING
TEMPERATURES THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jan 9, 2:17 AM CST, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 AM CST SAT JAN 9 2016

LAZ022-090845-
LA SALLE LA-
217 AM CST SAT JAN 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LA SALLE PARISH
UNTIL 245 AM CST...

AT 217 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF WALTERS...OR 11 MILES NORTHWEST OF LARTO...MOVING
NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CATAHOULA LAKE...ROGERS AND NEBO.

LAT...LON 3134 9204 3133 9208 3134 9209 3135 9207
      3136 9208 3141 9215 3143 9216 3145 9216
      3146 9217 3147 9216 3148 9218 3147 9219
      3149 9221 3149 9224 3148 9223 3148 9224
      3151 9225 3176 9201 3133 9201
TIME...MOT...LOC 0817Z 224DEG 41KT 3146 9207

09
Local storm report, Jan 9, 2:58 AM CST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
258 AM CST SAT JAN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             NACOGDOCHES             31.61N  94.65W
01/08/2016  E1.00 INCH       NACOGDOCHES        TX   BROADCAST MEDIA

            BROADCAST MEDIA RECEIVED SEVERAL REPORTS OF HAIL ON THE
            SOUTHSIDE OF NACOGDOCHES.

0600 PM     HAIL             5 N LUFKIN              31.40N  94.72W
01/08/2016  E0.75 INCH       ANGELINA           TX   PUBLIC

0735 PM     HAIL             3 NNW GRAND CANE        32.12N  93.83W
01/08/2016  M1.25 INCH       DE SOTO            LA   AIR FORCE

            METEOROLOGIST FROM 26TH OPERATIONAL WEATHER SQUADRON
            REPORTED HALF DOLLAR SIZE HAIL ON HWY 171.

0822 PM     TSTM WND DMG     13 W RINGGOLD           32.34N  93.50W
01/08/2016                   BOSSIER            LA   LAW ENFORCEMENT

            TREES DOWN AT 2400 ATKINS CLARK RD NEAR THE ELM GROVE
            COMMUNITY.

0850 PM     HAIL             DOWNSVILLE              32.63N  92.41W
01/08/2016  M0.75 INCH       LINCOLN            LA   TRAINED SPOTTER

0852 PM     TSTM WND DMG     4 SE HEFLIN             32.41N  93.23W
01/08/2016                   BIENVILLE          LA   LAW ENFORCEMENT

            TREES DOWN AT 2127 HWY 516 IN THE FRYEBURG COMMUNITY.

0940 PM     HAIL             6 E PRESCOTT            33.81N  93.28W
01/08/2016  E0.88 INCH       NEVADA             AR   PUBLIC

            HAIL UP TO NICKEL SIZE IN THE REDLAND COMMUNITY.

&&

EVENT NUMBER SHV1600004 SHV1600008 SHV1600005 SHV1600007 SHV1600009
SHV1600006 SHV1600010

09
Special weather statement, Jan 9, 4:17 AM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
417 AM CST SAT JAN 9 2016

TXZ152-153-166-167-091100-
SAN AUGUSTINE TX-SABINE TX-NACOGDOCHES TX-SHELBY TX-
417 AM CST SAT JAN 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SABINE...NORTHERN
SAN AUGUSTINE...SOUTHEASTERN NACOGDOCHES AND SOUTHEASTERN SHELBY
COUNTIES UNTIL 500 AM CST...

AT 417 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MACUNE...OR 25 MILES SOUTH OF CENTER...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILAM...SAN AUGUSTINE...HEMPHILL...PATROON...ROSEVINE...BLAND LAKE...
MACUNE...CHIRENO...SEXTON...CHINAQUAPIN AND DENNING.

LAT...LON 3137 9434 3152 9437 3170 9387 3135 9377
TIME...MOT...LOC 1017Z 257DEG 23KT 3143 9425

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 6:49 PM CSTSpecial Weather StatementSHVShelby41 min
Jan 8, 6:58 PM CSTSpecial Weather StatementSHVAngelina47 min
Jan 9, 2:29 AM CSTLake Wind AdvisorySHVBowie, Camp, Cass, Cherokee, Franklin, Gregg and 10 more16 hr
Jan 9, 4:17 AM CSTSpecial Weather StatementSHVSan Augustine43 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.